Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 432821, 17 pages
http://dx.doi.org/10.1155/2010/432821
Research Article

Global Hopf Bifurcation Analysis for a Time-Delayed Model of Asset Prices

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 7 October 2009; Accepted 13 January 2010

Academic Editor: Xuezhong He

Copyright © 2010 Ying Qu and Junjie Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Qu and Junjie Wei, “Global Hopf Bifurcation Analysis for a Time-Delayed Model of Asset Prices,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 432821, 17 pages, 2010. https://doi.org/10.1155/2010/432821.